Pacific Journal of Mathematics

Countable ordinals and the analytical hierarchy. I.

A. S. Kechris

Article information

Pacific J. Math., Volume 60, Number 1 (1975), 223-227.

First available in Project Euclid: 8 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 02K30
Secondary: 02K05 02K15


Kechris, A. S. Countable ordinals and the analytical hierarchy. I. Pacific J. Math. 60 (1975), no. 1, 223--227.

Export citation


  • [1] J. W. Addison and Y. N Moschovakis, Some consequences of the axiom of definable determinateness, Proc. Nat. Acad. Sci., USA 59 (1968), 708-712.
  • [2] A. S. Kechris, Measure and category in effective descriptive set theory, Annals of Math. Logic, 5 (1973), 337-384.
  • [3] A. S. Kechris, The theory of countable analyticalsets, Trans, of Amer. Math. Soc, 202 (1975), 259-297.
  • [4] D. A. Martin and R. M. Solovay, Basis theorems for Yl\k sets of reals, to appear.
  • [5] D. A. Martin, The axiom of determinateness and reduction principles in the analytical hierarchy, Bull. Amer. Math. Soc, 74 (1968), 687-689.
  • [6] Y. N. Moschovakis, Analyticaldefinability in a playful universe, P. Suppes et al., eds. Logic, Methodology and Philosophy of Science IV, North Holland, 1973, 77-85.
  • [7] Y. N. Moschovakis, Proof of a conjecture of Martin, mimeographed notes.

See also

  • Alexander S. Kechris. Countable ordinals and the analytical hierarchy. {II}. II [MR 81b:03050] Ann. Math. Logic 15 1978 3 193--223 (1979).